# SDR CALA2014100792381

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE STATION 1175 LBL 24 - 23 SHOWS SIGNS OF CORROSION.  REMOVED & INSTALLED NEW J CHORD IAW DWG 146T1060 & SRM 51-40-02 SHEET 3.
